# SDR 05FDEA04092

- Difficulty date: December 3, 2005
- Submitted: December 5, 2005
- Operation: Air carrier
- Aircraft: N424FE
- Make and model: Airbus A310
- Aircraft serial: 241
- Aircraft time: 33,767 hours, 23,499 cycles
- Engine: Ge CF680A3
- System (JASC): 5101 · Aircraft Structures
- Part: Repair
- Condition: None
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS REPAIR INSTALLED AT FUSELAGE LT SIDE AT STA 1923, FR35, STR 22LT.   UNABLE TO DETERMINE APPROVED REPAIR DATA AT TIME OF AIRCRAFT INSPECTION NEED EVALUATION FOR MAJOR/MINOR CLASSIFICATION AND APPROVED REPAIR DATA. REPAIR CONFORMS TO AN EXISTING FEDEX ENGINEERING AUTHORIZATION 6-5330-94663  REPAIR EVALUATED PER GMM 6-2-100 AND CLASSIFIED AS MAJOR.
